# SDR COMA0760465

- Difficulty date: July 3, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 21,626 hours, 19,819 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1625B
- Condition: Faulty
- Location: T/E Flap
- Part time: 11,507 hours, 9,798 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5175 - RECEIVED FLAP FAIL MESSAGE AFTER TAKEOFF.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  MEGGED LEFT AND RIGHT HARNESSES AND BPSU'S.  REPLACED LEFT AND RIGHT BPSU.  NO FURTHER DEFECTS.
